# SDR ASAA1047296

- Difficulty date: January 26, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 32,895 hours, 19,699 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434301
- Part serial: 1445
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENTS ON LOWER SURFACE OF LEFT I/B AFT FLAP.  REPAIRED DAMAGED AREAS OF LEFT I/B AFT FLAP IAW B737 400 SRM 51 70 10 REPAIR 4.
